MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY RAPIDCLEAN; KERRISON RONGUER

SYMMETRY SURGICAL INC SYMMETRY RAPIDCLEAN; KERRISON RONGUER
Catalog Number 58-3200J-BD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation.We have completed our initial evaluation of the device, however we are waiting for final paperwork on the device to complete the investigation.There has been a total of (b)(4) sold of all lots of this part number since 2012.There has been a total of 3 additional complaints recorded for similar occurrences.Two of which occurred in february and august of 2020 from the same customer.The one additional complaint was recorded in 2015 and was found to be the result of the hospital tampering with the screws.A final report will be submitted once we have all of the paperwork and information necessary.
 
Event or Problem Description
The screw came out of the kerrison during the procedure and fell into the patient.The screw was retrieved with no harm to the patient.

Brand Name
SYMMETRY RAPIDCLEAN
Common Device Name
KERRISON RONGUER
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key10775096
Report Number3007208013-2020-00031
Device Sequence Number14488729
Product Code HTX
UDI-Device Identifier00887482102527
UDI-Public00887482102527
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number58-3200J-BD
Device Lot NumberT01-81802648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1